# SDR 2006UALA01043

- Difficulty date: May 26, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 56,651 hours, 9,296 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO LEFT HYDRAULIC SYSTEM QUANTITY AND PRESSURE.   LEFT HYD QUANTITY ZERO FOLLOWED BY L SYS PRESS LIGHT AND EICAS.  HYD PUMPS SHUT OFF.  FOUND RUDDER RATIO SOLENOID VALVE LEAKING.  RPL SOLENOID VALVE.  LEAK CHECKED OK.
